# SDR HALA0800566

- Difficulty date: April 23, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 21,271 hours, 4,062 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON THE HORIZONTAL STAB CENTER SECTION UPPER SURFACE SKIN AT RBL 13, STR 3, ON 2 FASTENERS.  REWORKED PER SRM 55-10-01, FIG 101, REV 76.
